# SDR HNAA2022052500187

- Difficulty date: April 7, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E912345 - VERTICAL STAB TO FUSELAGE LH DRAG ANGLE IS CRACKED AT FWD END .... RAR LH VERTICAL STAB TO FUSELAGE DRAG ANGLE FWD SECTION IAW EMB 145 SRM 51-40-02
